Doctor insights on:
Side Effect Of Yeast For Aspergers
Asperger's syndrome is a developmental disorder affecting a person's ability to socialize and communicate effectively. Common symptoms include unusual nonverbal communication, not being sensitive of others' feelings, having difficulty understanding humor, and speaking ...Read more
Possible side effect: Humira (adalimumab) is a tumor necrosis factor-alpha (tnfa) blocker. As a possible side effect, patients using tnfa blockers are at higher risk for developing serious or fatal multi-organ infections from fungi (yeast), bacteria, viruses, parasites, etc... ...Read moreSee 1 more doctor answer
What multivitamin is side effect free ? What whole food multivitamin is good for yeast infection and if our diet is not including fruits and vegies ??
Nothing for Sure: There is no multivitamin, supplement or medication that can be said to be side effect free for sure for everyone. You could have adequate levels of one of the vitamins & get toxicity or be allergic to an additive. That said look for a USP certified vitamin & men generally should avoid iron. We over supplement! For yeast infections, can try a probiotic or live culture yogurts. Good luck. ...Read moreSee 1 more doctor answer
Which statin drug is less prone to muscle pain as side effect. Had this problem with red rice yeast?
pravastatin: Although by far not the strongest least side effects. ...Read more
Is it possible for a UTI or yeast infection to cause bumps in the vaginal area? Also can the medication Macrobid cause bumps as a side effect?
Azo Yeast: This is a generic combination remedy that has been manufactured in a homeopathic dilution process and combined with non-homeopathic probiotic and some other non-homeopathic constituents. Prescribed correctly, homeopathic remedies do not produce side effects. This partially homeopathic product does not list any side effects, although with the non-homeopathic ingredients it may have some. Sorry. ...Read moreSee 1 more doctor answer
Could i be pregnant if throwing up while using miconazle for yeast infection or is it a serious side affect have been getting sick the past few nights?
Yes: Certainly could be pregnant. Check a pregnancy test; if negative check it again in a week. This medicine should not cause any complications for a pregnancy. It would be extremely unusual to have a side effect of throwing up from the medicine if using the cream. Still very uncommon for Diflucan as well. If you're getting sick, as the flu has been going around, that would be most likely. ...Read more
Half truth that antibiotic rarely has side effect. I always get a yeast infection after taking antibiotic ?
- Talk to a doctor live online for free
- Is a systemic yeast infection a side effect of humira?
- Side effect of vitcofol syrup for children
- What is the side effect of sensa crystal diet for people with heart problems?
- Ask a doctor a question free online
- Side effect of a yeast infection
- Side effect of immunization for baby
- Side effects of diflucan for yeast infection
- Side effect of rogaine for women
- Talk to a child neurologist online for free